# SDR CA981207026

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Regulator
- Part number: 2H2211
- Condition: Intermittent
- Location: Pneu System
- Part time: 7,837 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED LEFT WING DE-ICER BOOT NOT VERY EFFICIENT WHEN NEEDED.  TESTING EVENTUALLY FOUND HOSE P/N 82371-106 FROM FIREWALL TO DUAL REGULATOR LEAKING IF AIRCRAFT ROCKED DURING TEST.  THE HOSE WAS HARDENED.  THE LOW PRESSURE VALVE WAS NOT OPERATING CORRECTLY IF AIR PRESSURE APPLIED.  SUBMITTER SUSPECTS PLUNGER MISSING FROM VALVE.
